... recently stopped taking tramadol 50mg tablets was taking 3 a day for couple months and stopped. I have nervousness, jitters and anxious at bedtime... any suggestions?
I do know it's very difficult to quit any drug, abruptly. Once I was taking an antidepressant and wanted to quit . I followed the advise of my drugist who advised me to take the drug only every 2nd. day for 2 weeks, than, one every third day for the following week. And it worked , for me no withdrawal problems. Try to tapper off more slowly, and see how long it takes your body to became just a little uncomfortable, before you can judge how many you really need, don't wait until you are in crisis mode. And of course, it would be best , if affordable to ask your doctor, to help you through it.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Apr 2011 • 5 answers
Posted 2 Jun 2011 • 1 answer
Posted 8 Apr 2012 • 4 answers
Posted 26 Jan 2015 • 5 answers
Posted 2 days 9 hours ago • 1 answer